Comparison theorems for nonlinear differential equations. (English) Zbl 0149.29701


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Hartman, P., Ordinary Differential Equations (1964), Wiley: Wiley New York · Zbl 0125.32102
[2] Knobloch, H. W., Comparison theorems for nonlinear second order differential equations, J. Diff. Eqs., 1, 1-26 (1965) · Zbl 0134.07005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.